# SDR USAA2009072791918

- Difficulty date: July 15, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65454109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - CRACK ON LONGITUDINAL FLOORBEAM AT BS 707, RBL 24.8.  REPAIRED LONGITUDINAL FLOORBEAM AT BS 707, RBL 24.8 IAW US AIRWAYS EA 101266.
